# SDR CALA0700058

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 32,165 hours, 10,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3841
- Condition: Damaged
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING DAMAGE AT FASTENER BS 202 BETWEEN S18L AND S19L.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5330-03537, REV A, PART 1A.  A DIP WAS ISSUED TO REINSPECT THE AREA PRIOR TO ACCOMPLISHMENT OF 37,500 FLIGHT CYCLES AND THEREAFTER AT INTERVALS NOT TO EXCEED 12,000 FLIGHT CYCLES.
